Couldn't find what you looking for?

TRY OUR SEARCH!


I was taking lithium as a treatment for depression for last couple of years. Recently my MD switched me on Prozac. She thinks that maybe Prozac will be better for me. I finished with lithium last Wednesday and already start with Prozac on Thursday. After a week on Prozac I noticed that my eyelids are swollen and my vision became abnormal. I think that I am experiencing side effects from Prozac. What are the Prozac side effects?

Loading...


I know that lithium is one of the drugs that shouldn’t be taken with Prozac. It may interact with Prozac. I am quite surprised that your physician gave you another therapy so soon. I think that this is the cause of your abnormal vision and swollen eyelids, although those are also side effects from Prozac. Prozac have many side effects, general reactions like skin rash, hives, inflamed blood vessels, serum sickness, swollen tissue, shivering, a hot feeling, flushing, palpitations…also affects digestive system, nervous system, respiratory, urogenital system.
Reply

Loading...